Finite Ramanujan expansions and shifted convolution sums of arithmetical functions Fulltext Access 15 Pages 2017
Algebraic K-theory and derived equivalences suggested by T-duality for torus orientifolds Fulltext Access 16 Pages 2017
A generalized Farkas lemma with a numerical certificate and linear semi-infinite programs with SDP duals Fulltext Access 16 Pages 2017
Cohomology of Lie algebras of polynomial vector fields on the line over fields of characteristic 2 Fulltext Access 16 Pages 2017
Higher order Whitehead products and Lâ structures on the homology of a DGL Fulltext Access 16 Pages 2017
Geometric mean flows and the Cartan barycenter on the Wasserstein space over positive definite matrices Fulltext Access 16 Pages 2017
Actions affines isométriques propres des groupes hyperboliques sur des espaces âp Fulltext Access 16 Pages 2017
On algebraic independence of certain multizeta values in characteristic p Fulltext Access 16 Pages 2017
On the complexity of multiplication in the Iwahori–Hecke algebra of the symmetric group Fulltext Access 16 Pages 2017
The invariant rings of the Sylow groups of GU(3,q2), GU(4,q2), Sp(4,q) and O+(4,q) in the natural characteristic Fulltext Access 16 Pages 2017
Spectral analogues of Moon-Moser's theorem on Hamilton paths in bipartite graphs Fulltext Access 16 Pages 2017
Quasiphantom categories on a family of surfaces isogenous to a higher product Fulltext Access 16 Pages 2017
The weight distributions of two classes of p-ary cyclic codes with few weights Fulltext Access 16 Pages 2017
Values of pairs involving one quadratic form and one linear form at S-integral points Fulltext Access 17 Pages 2017
Action of special linear groups to the tensor of indeterminates and classical invariants of binary forms Fulltext Access 17 Pages 2017
CorrigendumCorrigendum to “On eigenvalues of Laplacian matrix for a class of directed signed graphs” [Linear Algebra Appl. 523 (2017) 281-306] Fulltext Access 17 Pages 2017
The weight hierarchy of a family of cyclic codes with arbitrary number of nonzeroes Fulltext Access 17 Pages 2017
Invariants of Cohen-Macaulay rings associated to their canonical ideals Fulltext Access 17 Pages 2017
Hermitian codes with automorphism group isomorphic to PGL(2,q) with q odd Fulltext Access 17 Pages 2017
Revealing regions of multiple steady states in heterogeneous catalytic chemical reaction networks using Gröbner basis Fulltext Access 17 Pages 2017
Van den Essen's theorem on the de Rham cohomology of a holonomic D-module over a formal power series ring Fulltext Access 17 Pages 2017
On endomorphisms of the Cuntz algebra which preserve the canonical UHF-subalgebra, II Fulltext Access 17 Pages 2017
A novel approach for constructing reversible codes and applications to DNA codes over the ring F2[u]/(u2kâ1) Fulltext Access 18 Pages 2017
Limit cycles of the classical Liénard differential systems: A survey on the Lins Neto, de Melo and Pugh's conjecture Fulltext Access 18 Pages 2017
Perturbation bounds for Mostow's decomposition and the bipolar decomposition Fulltext Access 18 Pages 2017
Computing hypergeometric solutions of second order linear differential equations using quotients of formal solutions and integral bases Fulltext Access 18 Pages 2017
Norm inequalities involving accretive-dissipative 2Â ÃÂ 2 block matrices Fulltext Access 18 Pages 2017
The p-adic Arakawa-Kaneko-Hamahata zeta functions and poly-Euler polynomials Fulltext Access 18 Pages 2017
Sum formulas of multiple zeta values with arguments multiples of a common positive integer Fulltext Access 18 Pages 2017
On Jacobian group and complexity of the generalized Petersen graph GP(n,k) through Chebyshev polynomials Fulltext Access 19 Pages 2017
The inverse q-numerical range problem and connections to the Davis-Wielandt shell and the pseudospectra of a matrix Fulltext Access 19 Pages 2017
Spaces of Ï(p)-nuclear linear and multilinear operators on Banach spaces and their duals Fulltext Access 19 Pages 2017
Some polynomials related to Dowling lattices and x-Stieltjes moment sequences Fulltext Access 19 Pages 2017
Weighted Orlicz estimates for general nonlinear parabolic equations over nonsmooth domains Fulltext Access 19 Pages 2017